# SDR USAA2013011400010

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 59,496 hours, 40,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431280
- Part serial: 1165
- Condition: Delaminated
- Location: Rt Wing
- Part time: 38,309 hours, 26,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - DELAMINATION ON UPPER SURFACE OF RIGHT OUTBOARD FOREFLAP ASSEMBLY AT CENTER SECTION OF TRAILING EDGE WEDGE.  REPLACED RIGHT OUTBOARD FOREFLAP ASSEMBLY IAW B737 AMM 27-51-37.
